MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX16MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX16MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42616
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, icast stent broke off from the delivery device (balloon).Stent was retrieved by using a snaring.There was no harm reported.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, d10, h6.The customer reported an icast stent broke off from the delivery device (balloon), the physician had to use a snare to retrieve the stent.Based on the details it appears that the stent has dislodged off the balloon at some point during the procedure.Multiple questions were asked of the complainant however no responses to the questions were answered.There were also no images of the device provided and the device in question was not returned.Without this key information the complaint cannot be confirmed.A contemporaneous sample from inventory was not requested as the procedure conducted is unknow and the circumstances surrounding the procedure are also unknown.Due to the lack of detail, duplicating the conditions experienced during the procedure is impossible.It is possible that the undeployed stent was attempted to be pulled back into the introducer sheath but cannot be confirmed based on the provided details.A review of the device history records shows that there were no non-conformances noted, and the product met all quality and performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 484406 and there have been no other complaints associated with the production lot of finished goods.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review did identify complaints in regard to stent dislodgements including in locations as in the introducer sheath, withdrawing back into the introducer sheath and during the procedure, however none were confirmed to be the fault of the device.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the information provided in the complaint, there is no evidence to conclude that the device was faulty or manufactured improperly.As the device was not returned, no images provided or answers to our questions regarding the complaint, the root cause is impossible to define.
 
Event or Problem Description
N/a.

Brand Name
ICAST COVERED STENT SYSTEM, 6MMX16MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22201234
Report Number3011175548-2025-000005
Device Sequence Number17833828
Product Code PRL
UDI-Device Identifier00650862426168
UDI-Public(01)00650862426168(17)250516
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2025
Device Model Number42616
Device Catalogue Number42616
Device Lot Number484406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOGRAFT.; UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown